ORTHOGONALIZING WEIGHTS OF TCHEBYCHEV SETS OF POLYNOMIALS

Cited 19 time in webofscience Cited 0 time in scopus
  • Hit : 192
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKwon, Kil Hyunko
dc.contributor.authorKIM, SSko
dc.contributor.authorHAN, SSko
dc.date.accessioned2013-02-25T00:09:10Z-
dc.date.available2013-02-25T00:09:10Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1992-07-
dc.identifier.citationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.24, pp.361 - 367-
dc.identifier.issn0024-6093-
dc.identifier.urihttp://hdl.handle.net/10203/58293-
dc.description.abstractWe characterize distributions with respect to which the members of a Tchebychev set of polynomials are orthogonal when they satisfy differential equations with polynomial coefficients. As an application, we find a real weight of bounded variation with support in [0, infinity) for Bessel polynomials.-
dc.languageEnglish-
dc.publisherLONDON MATH SOC-
dc.titleORTHOGONALIZING WEIGHTS OF TCHEBYCHEV SETS OF POLYNOMIALS-
dc.typeArticle-
dc.identifier.wosidA1992JK02500011-
dc.type.rimsART-
dc.citation.volume24-
dc.citation.beginningpage361-
dc.citation.endingpage367-
dc.citation.publicationnameBULLETIN OF THE LONDON MATHEMATICAL SOCIETY-
dc.identifier.doi10.1112/blms/24.4.361-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorKIM, SS-
dc.contributor.nonIdAuthorHAN, SS-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 19 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0